RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 512–522 (Mi izv2040)  

This article is cited in 2 scientific papers (total in 2 papers)

The embedding problem with given localizations

V. V. Ishkhanov


Abstract: In this paper we find necessary and sufficient conditions, stated in cohomological terms, for the existence of a solution to the numerical abelian imbedding problem with given local behavior for a finite set of prime points.
Bibliography: 6 items.

Full text: PDF file (1067 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 481–492

Bibliographic databases:

UDC: 511
MSC: Primary 12A55; Secondary 12F10, 12G05, 20J05
Received: 25.05.1973

Citation: V. V. Ishkhanov, “The embedding problem with given localizations”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 512–522; Math. USSR-Izv., 9:3 (1975), 481–492

Citation in format AMSBIB
\Bibitem{Ish75}
\by V.~V.~Ishkhanov
\paper The embedding problem with given localizations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 512--522
\mathnet{http://mi.mathnet.ru/izv2040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387258}
\zmath{https://zbmath.org/?q=an:0339.12104}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 481--492
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001488}


Linking options:
  • http://mi.mathnet.ru/eng/izv2040
  • http://mi.mathnet.ru/eng/izv/v39/i3/p512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D. Kiselev, “Optimal bounds for the Schur index and the realizability of representations”, Sb. Math., 205:4 (2014), 522–531  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:127
    Full text:44
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019